Okacet Cold Strip Of 10 Tablets
By CIPLA GX
10 Tablet(s) in Strip
Inclusive of all taxes
2 Brand Options Available
Save Upto 8% more
Certified by Doctors
30 days return policyRead More
All the Products are packed and stored Safely
Okacet Cold Tablet is a combination of Paracetamol, Cetirizine and Phenylephrine. It is used in allergic rhinitis and nasal congestion. You should not use this medicine if you are allergic to any of the components of this medicine, having high blood pressure problems or any liver disease. Nausea, allergic reactions such as rashes, dizziness and drowsiness are some common side effects of Okacet Cold Tablet. These side effects are temporary and go away on their own. If side effects persist or there is no improvement in your condition, then consult with your doctor.
Uses of Okacet Cold Strip Of 10 Tablets
Okacet Cold Tablet is used for the treatment of allergic rhinitis, fever and nasal congestion.
Contraindications of Okacet Cold Strip Of 10 Tablets
- If you are allergic to this medicine or any of the ingredient of this medicine
- If you are suffering from high blood pressure
- If you have any heart disease or a liver problem
Side effects of Okacet Cold Strip Of 10 Tablets
- Nausea, vomiting
- Stomach pain, diarrhoea
- Allergic reactions like rashes
- Sleepiness, lazy
- Dry mouth
- Headache, dizziness, drowsiness
- Blurred vision
- Ringing noise in ears
- Irregular heartbeat
- High blood pressure
Precautions and Warnings of Okacet Cold Strip Of 10 Tablets
Can I take Okacet Cold Tablet during pregnancy?
Limited information is available on the use of Okacet Cold Tablet in pregnancy. Pregnant women should not use it.
Can I take Okacet Cold Tablet while breastfeeding?
It is not recommended to breastfeed during the treatment. It can harm the newborn baby.
Can I drive if I have consumed Okacet Cold Tablet?
You need to be cautious while driving. It can affect your mental alertness.
Can I consume alcohol with Okacet Cold Tablet?
It is advisable to avoid alcohol intake along with the medicine as it can worsen the side effects.
Other General Warnings
Talk to your doctor if
- You are suffering from a spasm of arteries characterised by vibration, pain and numbness of fingers.
- You have a kidney or liver problem.
- You are taking any other medicines containing paracetamol.
Mode of Action of Okacet Cold Strip Of 10 Tablets
How Does It Work?
- Paracetamol inhibits prostaglandin synthesis, which is responsible for pain. It also acts on the thermoregulatory centre in the brain and blocks the effect of pyrogen (which is responsible for fever).
- Cetirizine inhibits the allergic symptoms produced by histamines (a certain chemical substance which is released by the body).
- Phenylephrine acts by constricting the arterioles of the nasal mucosa and helps in nasal decongestion.
Directions for Use of Okacet Cold Strip Of 10 Tablets
Take Okacet Cold Tablet as directed by your doctor
Interactions of Okacet Cold Strip Of 10 Tablets
Interactions with other medicines
- Medicines used to stop vomiting, nausea such as Metoclopramide, Domperidone can increase the absorption of Okacet Cold Tablet.
- Prolong use of this medicine may increase the effects of medicines used to stop blood clotting, such as Warfarin.
- Okacet Cold Tablet can increase the blood concentrations of medicine used to treat bacterial infections such as Chloramphenicol when taken together.
- Medicines used to treat high cholesterol, such as Cholestyramine can reduce the absorption speed of Paracetamol.
- Medicines used to treat brain diseases such as Alprazolam, Zolpidem, Selegiline, Isocarboxazid, medicines used to treat muscle spasm, medicines used to treat high blood pressure such as Captopril, Enalapril should be used cautiously.read less
Storage and disposal of Okacet Cold Strip Of 10 Tablets
- Store at room temperature
- Keep this medicine out of the reach of children
Dosage of Okacet Cold Strip Of 10 Tablets
Symptoms of overdose include irritation, restlessness, palpitations, high blood pressure, nausea, vomiting, thirst feeling, fits or convulsions. If you think you have taken too much of this medicine contact your doctor immediately or visit the nearest hospital.
Missed a Dose
Do not take a double dose if you have missed the dose, take the next dose as soon as you remember.
Frequently Asked Questions (FAQs)
Q: What are the uses of Okacet Cold Tablet?
A: Okacet Cold Tablet has anti-allergic properties and is used for the treatment of allergic rhinitis, fever and nasal congestion.
Q: How to use Okacet Cold Tablet?
A: Okacet Cold Tablet should be used in a dose and duration prescribed by your doctor. Take this medicine with a sufficient amount of water without breaking or cutting it.
Q: What does Okacet Cold Tablet contain?
A: Okacet Cold Tablet contains a combination of Paracetamol, Phenylephrine and Cetrizine. It is used in nasal congestion and in allergic rhinitis.
Q: What precautions do I need to take before taking Okacet Cold Tablet?
A: Okacet Cold Tablet can interact with other medicines. Inform your doctor about all other medicines you are consuming. Also, take this medicine in a dose and duration prescribed by your doctor.
Last Updated on: 22 Mar 2021 | 02:27 PM (IST)
The information provided herein is accurate, updated and complete as per the best practices of the Company. Please note that this information should not be treated as a replacement for physical medical consultation or advice. We do not guarantee the accuracy and the completeness of the information so provided. The absence of any information and/or warning to any drug shall not be considered and assumed as an implied assurance of the Company. We do not take any responsibility for the consequences arising out of the aforementioned information and strongly recommend you for a physical consultation in case of any queries or doubts. Please click here for detailed T&C.
Please add item(s) to proceed
1 Lakh+ Products
100% secure and trusted payment protection
Our Payment Partners
© 2021 PharmEasy. All Rights Reserved